Home | About IJMPO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |  Login 
Indian Journal of Medical and Paediatric Oncology
Search Article 
  
Advanced search 
 
PRACTITIONER SECTION
Year : 2018  |  Volume : 39  |  Issue : 4  |  Page : 519-520

Reversible hypopigmentation with pazopanib


Department of Medical Oncology, HCG Specialty Center, Bengaluru, Karnataka, India

Correspondence Address:
Dr. B J Srinivasa
Department of Medical Oncology, HCG Cancer Specialty Center, Bengaluru - 560 027, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijmpo.ijmpo_104_17

Rights and Permissions

Tablet Pazopanib known to cause Hypo pigmentation and Hyperpigmentation as per various literature reports. We report here a case of reversible hypopigmentation with Pazopanib in a patient treated for spindle cell sarcoma. Patient did not have any clinical symptoms except for cosmetic significance.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed107    
    Printed0    
    Emailed0    
    PDF Downloaded23    
    Comments [Add]    

Recommend this journal